# SDR 98ZZZX3993

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N218SG
- Make and model: Cessna 210L
- Aircraft serial: 21061225
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: 47090811
- Condition: Missing
- Location: Wastegate
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A NORMAL FLIGHT WAS COMPLETED.  THE NEXT TAKEOFF RESULTED IN ONLY A 26.50 INCH MANIFOLD PRESSURE (NORMAL RED LINE 32.50 INCHES).  AFTER TROUBLESHOOTING THE PRE SSURE RELIEF VALVE AND TURBO CONTROL VALVE, THE TAILPIPE WAS REMOVED AND DISCOVERED THE WASTEGATE BUTTERFLY VALVE WAS MISSING AND HAD ENTERED THE ACFT THROUGH THE TAILPIPE.  SUBMITTER STATED THE MOST OBVIOUS CAUSE IS EXCESS TIME IN USE.  T IME SINCE OVERHAUL 1,482 HRS (1,400 TBO) JUST UNDER 13 YEARS.
